Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking sesonique since years, had period twice in a month, suspected premenopause. Opinion?

48 Yrs old and have been taking seasonique/seasonale for many years. This past month I have gotten my period twice- both times when it would normally come if I wasnt taking the continuous pills. First time was 3 weeks after starting a new pill pack, and then again 29 days later. normal period, no cramping or anything. I actually work for a group of OBGYNS and they all have waved me off saying its probly premenopause. Whats your opinion? Should I continue the pill as normal , perhaps stop altogether and see what happens, or try a different one?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As your coleags say it may be the premenopause,but not the menopause.So if you stop the pills there will be a lot of irregularity , and may have the excess bleeding as well.
I advise you to cotinue the pills, for 2 more months and then you can try stopping the pills.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have good health.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor